WebStore & FAST3 Training Events

-

18 matches found

    • 10:00 am - 12:00 pm   Tu morning
      10/27/2020
    • online

    Join us in a live, online session using OneNote 365 where we will discuss the structure of notebooks, practice putting data into them, and explore the interconnectivity of Microsoft applications with OneNote. This session is aimed for beginner users of OneNote.

    • 10:00 am - 12:00 pm   Tues morning
      10/27/2020
    • online

    A properly designed database makes it easier to work with up-to-date, accurate information. Investing the time required to learn the principles of good relational database design ensures that you will end up with a database that meets your needs and can easily accommodate change. This online workshop provides guidelines for planning an Access database.

    • 10:00 am - 12:00 pm   W morning
      10/28/2020
    • online

    In this 2-hour short online course, you will become familiar with the Excel 2016 interface. Topics will also include entering, editing, and formatting data in a worksheet, performing basic formulas, printing and using Help.

    • 2:00 - 3:00 pm   W afternoon
      10/28/2020
    • UIUC -- location to be announced

    We have many options for scheduling online meetings these days. We will use Outlook for a central place to keep track of several kinds of online meetings and to make sure we have reminders. We will look at recommendations for scheduling with Skype for Business, Zoom and Microsoft Teams.

    • 10:00 am - 12:00 pm   Thur morning
      10/29/2020
    • online

    In this 2-hour short course you will learn how to add, divide, multiply, and subtract by entering formulas into Excel 2016 worksheets. Other topics will include an exploration of just a few of the hundreds of functions available in Excel. We will learn how to find a specific function, as well as how to get help while entering arguments.

    • 10:00 am - 12:55 pm   Th morning
      10/29/2020
    • online (register by 8 am to be sent the link)

    Let's meet online to talk about Illustrator. In this two-hour session, I'll share resources and tutorials, plus spend time answering questions. We will work through a tutorial together to create our own vector graphic logo.

    • 2:00 - 3:00 pm   Thur afternoon
      10/29/2020
    • online

    Join us in a one-hour online session to explore some advanced features of Zoom. Features covered will include breakout rooms, setting a virtual background, recording, and more.

    • 9:00 - 11:00 am   F morning
      10/30/2020
    • online, link will be sent if registered by noon

    Register for this live session to learn about InDesign and make a brochure from scratch. Link sent after registration.

    • 2:00 - 4:00 pm   W afternoon
      11/4/2020
    • online, link will be sent if registered by noon

    In this 2-hour online workshop, participants will learn the basics of using the drawing tools in Adobe Illustrator CC, including how to use the Pencil and Curvature tools, how to edit paths. Then we will look at using layers, including how to create, edit, and organize content. We will also learn the basics of transforming and editing artwork in Adobe Illustrator.

    • 9:00 - 11:00 am   Th morning
      11/5/2020
    • UIUC -- location to be announced

    • 2:00 - 4:00 pm   Th afternoon
      11/5/2020
    • online

    Microsoft Publisher 2016 is a desktop publishing application capable of producing cards, certificates, newsletters, and other material. Topics covered in this 6-hour course include the interface and creating a basic publication; adding text, text frames and picture placeholders; formatting text, including styles and connecting text frames; editing text and graphics frames.

    • 10:00 am - 12:00 pm   F morning
      11/6/2020
    • online -- link will be sent if registered by 8am

    During this two hour-long session, we will go over the basics of the Photoshop interface and some resources on how to continue learning features. Instructor will point out her favorite beginner tutorials and resources. Q & A to follow

    • 3:00 - 5:00 pm   M afternoon
      11/9/2020
    • online

    Photoshop Level 2 workshop builds on techniques learned in Level 1.  This 6-hour course covers:brushes, gradients, and tool presets to create raster images; vector paths, shape drawing tools, type, and type special effects; advanced layer techniques with masks, filters, layers, and smart objects.

    • 10:00 am - 12:00 pm   Tu morning
      11/10/2020
    • online

    In this 2-hour workshop, participants will learn how to create and open InDesign documents, navigate the user interface, modify a document, import graphics, and manipulate basic text and text frames.

    • 3:00 - 5:00 pm   W afternoon
    • online, link will be sent if registered by noon

    In this 2-hour online course, we will spend time adjusting images in Photoshop, using Adjustment Layers, and explore several kinds of image adjustments. We will also explore image editing in a non-destructive method. Register by noon to have link sent.  

    • 9:00 - 10:00 am   W morning
      11/18/2020
    • UIUC -- location to be announced

    We have many options for scheduling online meetings these days. We will use Outlook for a central place to keep track of several kinds of online meetings and to make sure we have reminders. We will look at recommendations for scheduling with Skype for Business, Zoom and Microsoft Teams.

    • 10:00 am - 12:00 pm   Th morning
      11/19/2020
    • online

    Join us in a live, online session using OneNote 365 where we will discuss the structure of notebooks, practice putting data into them, and explore the interconnectivity of Microsoft applications with OneNote. This session is aimed for beginner users of OneNote.

    • 2:00 - 4:00 pm   Th afternoon
      11/19/2020
    • online (register by noon to be sent the link)

    Let's meet online to talk about Illustrator. In this two-hour live session, we will go over recommended resources and tutorials, then work through a tutorial together to create our own vector graphic logo.